| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Failure to Cycle (1142); Material Integrity Problem (2978); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin was leaking out more than usual during loading of reservoir.Customer¿s blood glucose was unknown.Customer stated that customer was changing batteries within seven days, insulin pump lost settings after changing out batteries and battery cap was hard to line up.Insulin pump will not be returned for analysis.